# SDR TCA001

- Difficulty date: June 24, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N764LA
- Make and model: Amd FALCOND
- Aircraft serial: 211
- Aircraft time: 20,434 hours, 17,777 cycles
- Engine: Ge CF7002D2
- Engine time: 7,464 hours, 6,429 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 113465AA
- Part serial: 1505
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOST OIL PRESSURE IN FLIGHT, SHUT DOWN ENGINE, RESTART, OIL PRESSURE CAME BACK BUT LIGHT STAYED ON.REMOVED AND REPLACED OIL PRESSURE TRANSMITTER, CONDUCTED ENGINE RUN, ENSURED LIGHT EXTINGUISHED AND PROPER OIL PRESSURE INDICATION. OPS, LEAK CHECK GOOD.
